Alert archive / Utah / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 23, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jul 29, 2013, 3:11 PM MDT for Juab County, Millard County, Utah. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2013, 3:11 PM MDT (21:11 UTC)
- Expired
- Jul 29, 2013, 4:30 PM MDT
- In force
- 79 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Juab County, UT, Millard County, UT
The radar
The Cedar City radar (KICX), 197 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624
WUUS55 KSLC 292111
SVRSLC
UTC023-027-292230-
/O.NEW.KSLC.SV.W.0023.130729T2111Z-130729T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
311 PM MDT MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL JUAB COUNTY IN UTAH
EAST CENTRAL AND NORTHEAST MILLARD COUNTY IN UTAH
* UNTIL 430 PM MDT
* AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 57 MILES NORTHWEST OF
SUGARVILLE TO 13 MILES NORTHWEST OF SUGARVILLE TO 43 MILES WEST OF
HATTON...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ABRAHAM... SUGARVILLE... HINCKLEY... SUTHERLAND... DELTA...
LYNNDYL... OAK CITY... MC CORNICK... LEAMINGTON... FLOWELL...
GREENWOOD AND HATTON. US 6 EAST OF KINGS CANYON AND NORTH OF DELTA
WILL ALSO BE AFFECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
&&
LAT...LON 3902 11358 3957 11321 3990 11320 3991 11241
3945 11208 3866 11252
TIME...MOT...LOC 2109Z 281DEG 22KT 4013 11325 3957 11284
3886 11324
$$
ROGOWSKI4 follow-up statements
035
WWUS55 KSLC 292142
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
342 PM MDT MON JUL 29 2013
UTC023-027-292230-
/O.CON.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
342 PM MDT MON JUL 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL JUAB AND EASTERN MILLARD COUNTIES...
AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 31 MILES NORTH OF SUGARVILLE
TO SUGARVILLE TO 38 MILES WEST OF HATTON...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
ABRAHAM... SUGARVILLE... HINCKLEY... SUTHERLAND... DELTA...
LYNNDYL... OAK CITY... LEAMINGTON AND MC CORNICK...US 6.
LAT...LON 3895 11335 3955 11305 3990 11299 3991 11241
3945 11208 3866 11252
TIME...MOT...LOC 2141Z 281DEG 22KT 3989 11281 3952 11267
3891 11313
$$
ROGOWSKI951
WWUS55 KSLC 292159
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT MON JUL 29 2013
UTC023-027-292230-
/O.CON.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
359 PM MDT MON JUL 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL JUAB AND EASTERN MILLARD COUNTIES...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 28 MILES NORTH OF SUGARVILLE TO 6 MILES NORTHEAST OF
SUGARVILLE TO 30 MILES SOUTHWEST OF HINCKLEY...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SUTHERLAND... HINCKLEY... DELTA... LYNNDYL... LEAMINGTON... OAK
CITY...MC CORNICK AND US 6.
LAT...LON 3895 11335 3955 11305 3990 11299 3991 11241
3945 11208 3866 11252
TIME...MOT...LOC 2158Z 281DEG 22KT 3987 11268 3950 11253
3898 11300
$$
ROGOWSKI988
WWUS55 KSLC 292203 CCA
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
403 PM MDT MON JUL 29 2013
UTC023-027-292230-
/O.CON.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
403 PM MDT MON JUL 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN JUAB AND EASTERN MILLARD COUNTIES...
AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 27 MILES NORTH OF SUGARVILLE TO 7 MILES WEST OF
LYNNDYL TO 29 MILES WEST OF HATTON...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
DELTA... LYNNDYL... LEAMINGTON... OAK CITY...MC CORNICK...AND US 6.
LAT...LON 3891 11316 3950 11277 3989 11281 3991 11241
3945 11208 3866 11252
TIME...MOT...LOC 2203Z 281DEG 22KT 3986 11264 3949 11250
3897 11296
$$
ROGOWSKI852
WWUS55 KSLC 292223
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
423 PM MDT MON JUL 29 2013
UTC023-027-292233-
/O.EXP.KSLC.SV.W.0023.000000T0000Z-130729T2230Z/
MILLARD UT-JUAB UT-
423 PM MDT MON JUL 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JUAB AND EASTERN
MILLARD COUNTIES WILL EXPIRE AT 430 PM MDT...
THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3891 11316 3950 11277 3989 11281 3991 11241
3945 11208 3866 11252
TIME...MOT...LOC 2223Z 281DEG 22KT 3984 11248 3947 11234
3895 11281
$$
ROGOWSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:45 AM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 29, 10:45 AM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1045 AM MDT MON JUL 29 2013 .SYNOPSIS...A DRIER AIRMASS WILL ENTER SOUTHWEST UTAH TODAY AND SPREAD NORTH TOMORROW. THIS DRYING TREND WILL CONTINUE THROUGH MIDWEEK. MOISTURE WILL RETURN TO SOUTHEAST UTAH BEGINNING THURSDAY. && .DISCUSSION...ANOTHER ACTIVE DAY IS EXPECTED ACROSS THE FORECAST AREA...THOUGH TODAY THE FOCUS OF CONVECTION IS EXPECTED TO SHIFT NORTHWARD WITH THE STRONGEST STORMS FORECAST TO DEVELOP OVER CENTRAL AND NORTHERN UTAH. THE MAIN FORECAST CONCERN TODAY IS THE POTENTIAL FOR HEAVY RAIN TO RESULT IN FLOODING. OF PARTICULAR CONCERN ARE THE SENSITIVE BURN SCARS ACROSS CENTRAL AND NORTHERN UTAH...AS HEAVY RAIN WILL BRING THE POTENTIAL FOR DEBRIS FLOWS TO ORIGINATE FROM THESE BURN SCARS. THOUGH DRIER AIR MOVING INTO SOUTHWEST UTAH WILL RESULT IN A MUCH LESS ACTIVE DAY ACROSS SOUTHERN UTAH...STILL SEE THE POTENTIAL FOR STORMS TO DEVELOP EARLY THIS AFTERNOON. DEWPOINTS ARE STILL RELATIVELY HIGH ACROSS SOUTHERN UTAH..AND WITH CLEAR SKIES...WOULD NOT BE SURPRISED TO SEE CONVECTION DEVELOP OVER THE HIGHER TERRAIN DURING THE EARLY AFTERNOON. ANY CONVECTION THAT DOES DEVELOP WILL DIMINISH TOWARDS THE EVENING HOURS AS DRIER AIR CONTINUES TO MOVE INTO SOUTHERN UTAH. ACROSS CENTRAL AND NORTHERN UTAH...DEEP MOISTURE WILL REMAIN IN PLACE INTO THE OVERNIGHT HOURS. THE GOES PW SOUNDER DEPICTS AROUND AN INCH FROM ABOUT RICHFIELD NORTHWARD. THE 12Z SLC SOUNDING VERIFIES THIS...SHOWING A PW VALUE OF 0.94 INCHES. NECESSARY INGREDIENTS ARE IN PLACE FOR AN ACTIVE DAY ACROSS THE NORTHERN HALF OF THE STATE. THE SPC SREF PAGE FORECASTS A WIDESPREAD AREA WITH LI VALUES BELOW -2...AND PORTIONS OF CENTRAL AND SOUTHERN UTAH WITH MY CAPE VALUES GREATER THAN 500 J/KG. A DISTURBANCE CURRENTLY OVER EASTERN NEVADA IS FORECAST TO MOVE THROUGH CENTRAL AND NORTHERN UTAH THROUGH THIS EVENING...AND WILL BE THE FOCUS OF CONVECTION. WITH DEEP MOISTURE IN PLACE...CELLS WILL BE EFFICIENT RAINERS...AND HEAVY RAIN IS THE MAIN CONCERN THIS AFTERNOON. AGAIN...THE GREATEST CONCERN THIS AFTERNOON IS THE POTENTIAL FOR DEBRIS FLOWS FROM SENSITIVE BURN SCARS. CONVECTION IS EXPECTED TO CONTINUE INTO THE OVERNIGHT HOURS ACROSS NORTHERN UTAH AS THE DISTURBANCE MAKES ITS WAY NORTHEASTWARD. DRIER AIR WILL CONTINUE TO ADVANCE NORTHWARD...WITH MOISTURE CONFINED TO THE NORTHERN THIRD OF THE STATE BY TOMORROW AFTERNOON. TOMORROW AFTERNOON...CONVECTION WILL BE LIMITED...AND WILL BE CONFINED TO THE HIGHER TERRAIN OF NORTH OF ABOUT SLC. A DRYING TREND WILL CONTINUE THROUGH WEDNESDAY...WITH MOISTURE BRIEFLY RETURNING TO EASTERN UTAH THURSDAY. MODELS BEGIN TO DISAGREE REGARDING THE RETURN OF MOISTURE THIS WEEKEND...WITH THE EC FORECASTING ANOTHER SURGE OF MOISTURE INTO THE UTAH...WHILE THE GFS DEPICTS DRIER CONDITIONS ACROSS THE FORECAST AREA THIS WEEKEND. UPDATED THE FLASH FLOOD POTENTIAL RATING THIS MORNING TO INCREASE THE POTENTIAL FROM LOW TO MODERATE FOR MOST OF THE SOUTHERN PARKS. THOUGH DRY AIR IS EXPECTED TO MOVE INTO SOUTHWEST UTAH THIS AFTERNOON AND LIMIT CONVECTION...IF DRYING TREND DOESN'T OCCUR AS QUICKLY AS EXPECTED...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING ACROSS PRONE AREAS OF SOUTHERN UTAH. THE THREAT FOR FLASH FLOODING ACROSS SOUTHERN UTAH WILL DIMINISH TOWARDS THIS EVENING. && .AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL THROUGH THE TAF PERIOD. SHOWERS OR THUNDERSTORMS COULD IMPACT THE TERMINAL WITH GUSTY ERRATIC WINDS AND BRIEF HEAVY RAIN FROM 16Z UNTIL 03Z. SOUTH WINDS WILL PREVAIL THROUGH 20Z AND POSSIBLY LONGER IF THE STRONGEST SHOWERS AND THUNDERSTORMS DEVELOP SOUTH OF THE TERMINAL. OTHERWISE EXPECT A SHIFT TO NORTHWEST AFTER 20Z AND BACK TO SOUTHEAST AFTER 03Z. CIGS COULD TEMPORARILY LOWER BELOW 7K FT AGL IN RAIN THIS AFTERNOON. && .FIRE WEATHER...MODERATELY DEEP MOISTURE REMAINS IN PLACE ACROSS THE CENTRAL AND NORTHERN PORTIONS OF THE REGION TODAY WITH ELEVATED RELATIVE HUMIDITY VALUES. MEANWHILE DRIER AIR WILL WORK ITS WAY INTO SOUTHWEST UTAH TODAY...BUT IT WILL BE A SLOW PROCESS AS RELATIVE HUMIDITY VALUES WILL REMAIN QUITE HIGH DUE TO THE RECENT WIDESPREAD HEAVY RAINS THE PAST FEW DAYS. THIS DRIER AIR MASS WILL SPREAD NORTH AND EAST ACROSS NEARLY THE ENTIRE REGION BY WEDNESDAY. SOUTHWEST WINDS WILL INCREASE WEDNESDAY AND THURSDAY ACROSS THE WESTERN VALLEYS WHERE CRITICAL FIRE WEATHER CONDITIONS MAY BE REACHED...ESPECIALLY FROM ZONE 492 NORTHWARD. MOISTURE WILL BE DRAWN NORTHWARD ACROSS THE EASTERN PORTION OF THE REGION FROM ABOUT THE SPINE OF THE MOUNTAINS EASTWARD AFTER MID WEEK BRINGING A THREAT OF SHOWERS AND THUNDERSTORMS BACK TO THAT PORTION OF THE STATE. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...HOSENFELD FIRE WEATHER...VERZELLA AVIATION...VERZELLA FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 29, 5:01 AM MDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 501 AM MDT MON JUL 29 2013 UTZ001>016-019>021-517-518-WYZ021-301230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 501 AM MDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN ACROSS THE ENTIRE OUTLOOK AREA TODAY. HOWEVER...THE STRONGEST STORMS ARE EXPECTED TO BE CONCENTRATED ACROSS PORTIONS OF CENTRAL AND NORTHERN UTAH THIS AFTERNOON THROUGH LATE THIS EVENING. HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS...ALONG WITH A THREAT OF FLASH FLOODING. THE AREAS MOST PRONE TO FLASH FLOODING TODAY WILL BE THE BURN SCARS OF CENTRAL UTAH AND NORTHERN UTAH COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL GENERALLY BE ISOLATED IN COVERAGE AND CONFINED TO THE NORTH ON TUESDAY AS DRIER AIR SPREADS ACROSS THE OUTLOOK AREA. THIS DRYING TREND WILL CONTINUE THROUGH WEDNESDAY. SOME MOISTURE WILL WORK ITS WAY BACK INTO THE EASTERN HALF OF THE OUTLOOK AREA THURSDAY AND LINGER INTO FRIDAY. A DRYING TREND WILL REDEVELOP FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Jul 29, 2:30 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 230 PM MDT MON JUL 29 2013 UTZ013-518-292100- SAN RAFAEL SWELL UT-SOUTHERN UTAH MOUNTAINS UT- 230 PM MDT MON JUL 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE AND EXTREME NORTHEASTERN GARFIELD COUNTIES UNTIL 300 PM MDT... AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTH OF HANKSVILLE...MOVING EAST AT 30 MPH. THIS STORM WILL CROSS HIGHWAY 95 BETWEEN HANKSVILLE AND THE JUNCTION WITH HIGHWAY 276 SOUTH OF HANKSVILLE. DIME TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. MOTORISTS ALONG HIGHWAY 95 SHOULD BE PREPARED FOR STRONG CROSSWINDS...PONDING OF WATER ON THE ROADWAY...AND POTENTIALLY ACCUMULATING HAIL AS WELL. LAT...LON 3836 11051 3810 11044 3808 11076 3828 11084 TIME...MOT...LOC 2028Z 257DEG 27KT 3821 11067 MPS
Special weather statement, Jul 29, 2:42 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
242 PM MDT MON JUL 29 2013
UTZ005-015-292215-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-WEST CENTRAL UTAH UT-
242 PM MDT MON JUL 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOELE...CENTRAL JUAB
AND CENTRAL MILLARD COUNTIES UNTIL 415 PM MDT...
AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES NORTH OF
FISH SPRINGS WILDLIFE REFUGE TO 24 MILES SOUTHEAST OF FISH SPRINGS
WILDLIFE REFUGE TO 35 MILES EAST OF GARRISON...AND MOVING EAST AT 25
MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
ABRAHAM AND SUGARVILLE...
HINCKLEY AND SUTHERLAND...
DELTA...
LYNNDYL...
OAK CITY... MC CORNICK AND LEAMINGTON...
US6 BETWEEN KINGS CANYON AND NORTH OF DELTA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4032 11355 4004 11260 3951 11222 3942 11228
3935 11228 3933 11235 3923 11224 3871 11253
3868 11259 3870 11275 3867 11277 3889 11352
3968 11308
TIME...MOT...LOC 2041Z 291DEG 21KT 4021 11338 3965 11297
3894 11336
ROGOWSKIThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 6:10 PM MDT | Special Weather Statement | SLC | 50 min | |
| Jul 28, 6:45 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Jul 28, 9:50 PM MDT | Areal Flood Advisory | SLC | Iron | 3 hr |
| Jul 29, 2:30 PM MDT | Special Weather Statement | SLC | Wayne | 30 min |
| Jul 29, 2:42 PM MDT | Special Weather Statement | SLC | Juab, Millard | 93 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.